Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Extreme allergy after taking ab's for migraine with deafness in one ear, bone pain. Any ideas?

new years eve i woke with what i thought was a migraine , it didnt go, it progressed over the day and the day after i took to the couch, i developed a raw feeling chest and opaque lime green mucous, had a terrible headache, i was aching in every bone and in a delerium, i couldnt go the docs i was in such a state and she gave me some ab s for a family memeber to collect, i had an allergic reaction to them after 3 days and my face swelled, i have a ppd allergy , they were sulphur based ab s, then i had liquid run out of my ear and was in some pain, she changed my ab s, i already have asthma , arthritis , allergies, depression and cfs/me, now i fear i m deaf in one ear too as i cannot hear normally, i m still not on my feet and when the pain killers wear off my cheeks burn and i sweat, i have pain in the metacarpels in both hands and they feel weak and unreliable, i got cfs/me from the noravirus, they just closed 5 wards of my local hospital with it so i m loathed to go anywhere near it, any ideas
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for sending a question to H.C.M.Forum.
You woke up with headache,next day you had chest congestion and opaque lime coloured sputum, body pains, and delerium, after taking some tablets,there is swelling of face, and discharge from the ear, and hearing difficulty, i was told that the tablets are of sulfur.
You are an asthmatic, arthritis, allergies, and depression.
It appears to be the upper respiratory infection caused head ache fever, ect. lead to middle ear infection and temporary hearing loss.
I advise you to consult a physician for diagnosis and treatment. Of course you have all the features of allergy with these symptoms.
wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor